# SDR CALA2025121812217

- Difficulty date: December 14, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 84,276 hours, 18,114 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8102099
- Part serial: 9812037
- Condition: Faulted
- Location: Right
- Part time: 112,990 hours, 13,552 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT ACM EICAS STATUS RT PACK AIR CYCLE MACHINE (ACM) FAILED.  STRONG BURNING ELECTRIC ODOR IN CABIN. LOUD GRINDING NOISE BELOW FLT DC ITEM NEEDS TO BE PLACED ON MEL DUE TO RT ACM FAIL, DDP CW.   WHILE AIR CONDITIONING WAS WORKING, NO BAD OR BURN ODOR NOTED, ALSO AIR CONDITIONING ELECTRICAL CONNECTIONS VERIFIED IAW AMM 20-60-04-100-801, ALL OK, NO EVIDENCE OF DAMAGE OR BURNED EQUIPMENT CONFIRMED ACM HAS FAILED ON RT PACK WITH PACKS IN OPS IAW AMM TASK 21-00-00-800-803.  INTERROGATED EXISTING FAULTS.  MEL PROCEDURES FOLLOWED AND RT PACK BACK IN DEFFERED STATE REF IPC  21-52-00-01 ITEM 609.   R & R RT ACM .  ALL LEAK AND OPS CHECKS PASS ,
